Beechams Flu Plus Caplets, 16 Caplets


Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold, flu and chill symptoms in a convenient easy to swallow caplet.

Take at the first sign of flu or a severe cold for rapid relief from:

  • Fever
  • Headache
  • Aches
  • Blocked nose
  • Sore throat pain
  • Painful sinuses
  • Shivers
  • Fatigue

Suitable for

Adults and children over the age of 12.


£3.99

Qty:
Compare
SKU: BEE105C. Categories: ,

Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold, flu and chill symptoms in a convenient easy to swallow caplet.Take at the first sign of flu or a severe cold for rapid relief from:

  • Fever
  • Headache
  • Aches
  • Blocked nose
  • Sore throat pain
  • Painful sinuses
  • Shivers
  • Fatigue

Suitable for

Adults and children over the age of 12.

Beechams Flu Plus Caplets, 16 Caplets

Beechams Flu Plus Caplets provide effective relief from pain, congestion, and chesty cough. The active ingredient paracetamol helps relieve pain and reduce fever. Helps to unblock your nose and sinuses helping you breathe more easily. Relieves fatigue and tiredness caused by your Cold and Flu.

Beechams Flu Caplets: Beechams Flu Plus Caplets provide effective relief from pain, congestion, and chesty cough. Relieves fatigue and tiredness caused by your Cold and Flu.

Multi-Symptom Relief: Beechams Flu-Plus Caplets provide rapid and effective relief from cold, cold calm targets sneezing, runny nose, nasal congestion, and minor sore throat.

Easy To Take: These pills are easy to swallow with a glass of water. Do not chew.

Paracetamol: The active ingredient includes in these caplets is paracetamol, which helps relieve pain and reduce fever. Helps to unblock your nose and sinuses helping you breathe more easily.

Fight With Cold And Flu: Life doesn’t stop when you have a cold. This medicine fights your worst cold and flu symptoms and sinus pressure so you can power through your day.

Brand

Beechams

Relieve Your Cold and Flu Symptoms With Beechams product range. Explore The Full Range Today. Explore our Max Strength All in One, All in One, and Flu Plus Ranges. Learn More. Powder Sachets. Double Action Formula. Chesty Cough Relief. Lozenge Format. Hot Drink. With Beecham's Everything, You Need To Know To Help to beat Your Cold & Flu
Brand

How To Use

How To Use

Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary.

Do not take more than 8 caplets in 24 hours.

Do not give to children under 12 years of age.

Hazards and Cautions

CONTAINS PARACETAMOL.

DO NOT EXCEED THE STATED DOSE.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

DO NOT TAKE:

    • With any other flu, cold or decongestant products.
    • Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR:

  • Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
  • If symptoms persist consult your doctor.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Product Information

KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN.

Precautions

    • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

 

    • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

 

  • Keep all medicines out of the reach of children.

Ingredients

Active ingredients

Paracetamol, Caffeine, Phenylephrine Hydrochloride

Ingredients

Active ingredients: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg

Also contains: potassium sorbate (E202) and colour sunset yellow (E110).

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller